CSpace
implicitdegreesandchvatalsconditionforhamiltonicity
Zhu YJ(朱永津); Gao JZ(高敬振)
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:4Pages:353
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46144
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhu YJ,Gao JZ. implicitdegreesandchvatalsconditionforhamiltonicity[J]. systemsscienceandmathematicalscience,1989,2(4):353.
APA 朱永津,&高敬振.(1989).implicitdegreesandchvatalsconditionforhamiltonicity.systemsscienceandmathematicalscience,2(4),353.
MLA 朱永津,et al."implicitdegreesandchvatalsconditionforhamiltonicity".systemsscienceandmathematicalscience 2.4(1989):353.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱永津]'s Articles
[高敬振]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱永津]'s Articles
[高敬振]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱永津]'s Articles
[高敬振]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.